American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Andrzej Weber. A morphism of intersection homology induced by an algebraic map . Proc. Amer. Math. Soc. 127 (1999) 3513-3516. MR 1628444.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Belkacem Bendiffalah. Shadow forms of Brasselet-Goresky-MacPherson . Trans. Amer. Math. Soc. 347 (1995) 4747-4763. MR 1316844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alan H. Durfee. Intersection homology Betti numbers . Proc. Amer. Math. Soc. 123 (1995) 989-993. MR 1233968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Jeffrey Fox and Peter Haskell. Hodge decompositions and Dolbeault complexes on normal surfaces . Trans. Amer. Math. Soc. 343 (1994) 765-778. MR 1191611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nicholas M. Katz. Affine cohomological transforms, perversity, and monodromy . J. Amer. Math. Soc. 6 (1993) 149-222. MR 1161307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Victor Ginsburg. Perverse sheaves and ${\bf C}\sp *$-actions . J. Amer. Math. Soc. 4 (1991) 483-490. MR 1091465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1